m+Medelevator.RU
← Поиск публикаций
Brain & development · 2016

Immunoglobulin A deficiency following treatment with lamotrigine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Maruyama Shinsuke, Okamoto Yasuhiro, Toyoshima Mitsuo, Hanaya Ryosuke, Kawano Yoshifumi

Аннотация

Lamotrigine (LTG) is an anti-epileptic drug and mood-stabilizing agent, whose adverse effects include skin rash and dizziness. Interactions with the immune system are rare, and only a few cases linking hypogammaglobulinemia to LTG treatment have been previously described. In this report, we describe a case in which a patient developed hypogammaglobulinemia, and a subsequent immunoglobulin A (IgA) deficiency, following LTG treatment. As a result of her immunodeficiency, the patient presented with a severe urinary tract infection and required intravenous immunoglobulin. Serum levels of immunoglobulin G and M had recovered by seven months and one month after the discontinuation of LTG, respectively; however, IgA levels remained low (less than 4mg/dL) two years post-treatment. While previous reports have demonstrated IgA deficiencies in patients prescribed other antiepileptic drugs, this is the first case of an IgA deficiency following LTG administration.

Предметные рубрики MeSH